# SDR GTIA2025040738837

- Difficulty date: April 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 47,363 hours, 21,620 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS IN AFT PORTION OF AIRCRAFT REPORTED DIRTY SOCK SMELL AS WELL AS A GAS SMELL. NK811 DTW-MIA WHILE I/B FAS REPORTED A "DIRTY SOCK SMELL" WHILE BELOW 10000 FEET. ONCE IN MIA AT THE GATE THE FAS CALLED MEDLINK WHICH ADVISED THE FAS TO SEEK CARE.-REF TSM 05-50-00-810-831-A FOUND CABIN ODOR SOURCE TO BE TYPE 10 MISCELLANEOUS AND FOUND VOMIT UNDEER ROW 29 R/H . ROW 29 R/H WAS CLEARED BY CLEANING CREW . PREFORMED DECNTAINMINATION PROCEDURE OF ESC IAW AMM 21-00-00 AND R/R BOTH RECIRCULATION FILTERS PER AMM 21-21-41 NO SMELL OR DEFECTS NOTED AT THIS TIME A/C OK FOR SVC MOC ADVISED
